# SDR C2XA02CL006

- Difficulty date: January 9, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Check Valve
- Part number: 164161100
- Condition: Coked
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 3199 THE CREW REPORTED A STRONG FUEL SMELL IN THE COCKPIT WHEN STARTING THE APU ON THE GROUND OR IN THE AIR.MAINTENANCE PLACED THE APU ON MEL.MAINTENANCE PERFORMED CLEANING OF THE APU COMBUSTOR DRAIN CHECK VALVE.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
